Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 216, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 22, 2017, 9:16 PM EDT for 4 counties in Kentucky. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2017, 9:16 PM EDT (01:16 UTC)
- Expired
- Jul 22, 2017, 10:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bracken County, KY, Mason County, KY, Pendleton County, KY, Robertson County, KY
The radar
The Cincinnati radar (KILN), 103 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 9:47 PM EDT | TSTM WND DMG | 5 Sw Lewisburg, KY | TREES AND POWER LINES REPORTED DOWN ON LAYTHAM PIKE NEAR MAYS LICK. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1096 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1273 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
247
WUUS51 KILN 230116
SVRILN
KYC023-161-191-201-230200-
/O.NEW.KILN.SV.W.0216.170723T0116Z-170723T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
916 PM EDT SAT JUL 22 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Mason County in northern Kentucky...
Robertson County in northern Kentucky...
Southern Bracken County in northern Kentucky...
Southeastern Pendleton County in northern Kentucky...
* Until 1000 PM EDT.
* At 916 PM EDT, a severe thunderstorm was located near Falmouth,
moving southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Maysville, Washington, Lewisburg, Mount Olivet, Sardis, Blue Licks
Battlefield, Browning Corner, Murphysville, Burika, Alhambra,
Stonewall, Mays Lick, Mitchells Mill, Peed, Helena, Piqua,
Hittville, US Route 62 at State Route 875, Abigail and Milford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3843 8400 3846 8410 3848 8413 3848 8417
3850 8416 3850 8418 3856 8416 3855 8421
3858 8421 3856 8441 3855 8443 3858 8448
3865 8413 3860 8363 3851 8370 3846 8386
3849 8393 3842 8400
TIME...MOT...LOC 0116Z 306DEG 31KT 3861 8431
HAIL...<.75IN
WIND...60MPH
$$
Binau2 follow-up statements
486
WWUS51 KILN 230140
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
940 PM EDT SAT JUL 22 2017
KYC191-230150-
/O.CAN.KILN.SV.W.0216.000000T0000Z-170723T0200Z/
Pendleton KY-
940 PM EDT SAT JUL 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PENDLETON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3843 8400 3844 8402 3846 8410 3848 8413
3849 8417 3850 8416 3850 8418 3856 8416
3856 8421 3858 8417 3863 8397 3860 8363
3851 8370 3846 8386 3849 8393 3845 8398
3842 8400
TIME...MOT...LOC 0140Z 306DEG 31KT 3849 8410
$$
KYC023-161-201-230200-
/O.CON.KILN.SV.W.0216.000000T0000Z-170723T0200Z/
Mason KY-Robertson KY-Bracken KY-
940 PM EDT SAT JUL 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHERN MASON...ROBERTSON AND SOUTHEASTERN BRACKEN COUNTIES...
At 940 PM EDT, a severe thunderstorm was located 9 miles west of
Fairview, moving southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Maysville, Washington, Lewisburg, Mount Olivet, Sardis, Blue Licks
Battlefield, Murphysville, Burika, Alhambra, Mays Lick, Mitchells
Mill, Peed, Helena, Piqua, Hittville, US Route 62 at State Route 875,
Abigail, Milford, Santa Fe and Fleming-Mason Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3843 8400 3844 8402 3846 8410 3848 8413
3849 8417 3850 8416 3850 8418 3856 8416
3856 8421 3858 8417 3863 8397 3860 8363
3851 8370 3846 8386 3849 8393 3845 8398
3842 8400
TIME...MOT...LOC 0140Z 306DEG 31KT 3849 8410
HAIL...<.75IN
WIND...60MPH
$$
Binau684
WWUS51 KILN 230158
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
958 PM EDT SAT JUL 22 2017
KYC023-161-201-230207-
/O.EXP.KILN.SV.W.0216.000000T0000Z-170723T0200Z/
Mason KY-Robertson KY-Bracken KY-
958 PM EDT SAT JUL 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MASON...ROBERTSON AND
SOUTHEASTERN BRACKEN COUNTIES WILL EXPIRE AT 1000 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3843 8400 3844 8402 3846 8410 3848 8413
3849 8417 3850 8416 3850 8418 3856 8416
3856 8421 3858 8417 3863 8397 3860 8363
3851 8370 3846 8386 3849 8393 3845 8398
3842 8400
TIME...MOT...LOC 0157Z 306DEG 31KT 3840 8395
$$
BinauWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 7:03 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jul 22, 7:03 PM EDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 703 PM EDT Sat Jul 22 2017 .SYNOPSIS... A humid airmass will combine with daytime heating and mid level disturbances to produce a threat for thunderstorms through Monday. High pressure and dry conditions are expected for Tuesday into Wednesday. Another system will bring additional showers and thunderstorms to the region for Thursday. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Storms firing on the instability of daytime heating and a sufficiently moist lower level will continue to spark this afternoon and early evening. Highest potential threat is heavy rain with tremendous rainfall rates over 2"/hr and the chance for those storms to train over a particular area. Flash flood watch was considered but held off given the uncertainty of the placement and evolution of the event today and tonight. Heavy rain was introduced to the forecast as a compromise. Heat indicies in the south are in the established advisory/warning area and will likely be modified this afternoon with blowoff cloud cover limiting runaway temperatures, but mid 70s and higher dewpoints increasing the oppressive nature of the airmass. Will let the advisory/warning expire at 8pm. All indications are for a pseudo w-e line of storms to drop south tonight. This may occur a few hours earlier than models are forecasting and could be initiating at the issuance of this AFD. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... Temperatures will not be able to return to the lower 90s and the threat for heat indicies is significantly lowered. However, humid and sticky conditions will most definitely persist. Storms that are around early in the day will probably push east as a surface boundary sets up sw-ne and conditions improve from nw-se as the day progresses. && .LONG TERM /MONDAY THROUGH SATURDAY/... Pattern change will offer break from the heat and humidity. Weak front pushing through may bring widely scattered showers/storms Monday afternoon. Have included small pop for this mainly in the south/southeast portions of forecast area. High pressure builds in for Tuesday and Wednesday with seasonal temps with lower dewpoints. Another cold front will approach late Wednesday night and push through Thursday and Thursday night with scattered showers and storms. Front should continue to the south and east Friday with cooler and less humid air back in for Friday and Saturday. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... 00Z TAF cycle will focus on the southern terminals for thunderstorm impacts tonight (CVG/ILN/LUK and possibly DAY). It seems per the latest data that new thunderstorm development tonight will remain south of central Ohio (CMH/LCK), but this a low confidence forecast with weak forcing signals. Back end of mesoscale convective complex is currently south of the CMH/LCK terminals and drifting southeast. New development across southeast Indiana is an area that will likely continue to see further upscale growth through the evening/overnight with the potential for a training area of storms to develop along old outflows and move through the CVG/LUK/ILN terminals (particularly CVG and LUK). DAY lies on the northern end of this potential thus have kept thunder coverage/duration less than at sites further south. Carrying no precipitation on Sunday due to lowered confidence. Plenty of moisture and instability remains but will depend on overnight storms/outflows before timing/area can be discerned. A little concerned for fog and/or low clouds in central Ohio (CMH and LCK) later tonight but thinking cirrus from thunderstorms to the south/west will temper that somewhat. OUTLOOK...Thunderstorms will be possible Sunday and Thursday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Franks NEAR TERM...Franks SHORT TERM...Franks LONG TERM...Padgett AVIATION...Binau
Hazardous weather outlook, Jul 22, 6:53 PM EDT, 2 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 653 PM EDT Sat Jul 22 2017 INZ066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-232300- Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone- Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 653 PM EDT Sat Jul 22 2017 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio. .DAY ONE...Tonight. Thunderstorms will remain possible this evening and overnight. The primary threat will be an increased flooding potential due to very heavy rainfall, as well as the potential for isolated damaging winds. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms will move across the region on Sunday. Some storms may become severe with the main severe threats being very heavy rainfall and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-232300- Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking- Preble-Montgomery-Greene- 653 PM EDT Sat Jul 22 2017 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio and West Central Ohio. .DAY ONE...Tonight. Some thunderstorms may re-develop later tonight. Heavy rain and some isolated wind damage remains possible if they do occur. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms will move across the region on Sunday. Some storms may become severe with the main severe threats being very heavy rainfall and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 22, 6:03 PM EDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Wilmington OH
603 PM EDT SAT JUL 22 2017
OHZ074-222230-
Hocking OH-
603 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HOCKING COUNTY UNTIL
630 PM EDT...
At 603 PM EDT, radar indicated a strong thunderstorm near Hocking
Hills State Park, moving east at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Locations impacted include...
Hocking Hills State Park, Starr, Laurelville, South Bloomingville,
Buena Vista in Hocking County, Gibisonville, Ilesboro, Union Furnace
and Haydenville.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3938 8229 3939 8251 3937 8252 3937 8263
3936 8264 3936 8268 3939 8275 3946 8274
3957 8270 3956 8262 3957 8262 3947 8228
TIME...MOT...LOC 2203Z 290DEG 36KT 3947 8265
HatzosSpecial weather statement, Jul 22, 7:14 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
714 PM EDT SAT JUL 22 2017
OHZ073-082-222330-
Pike OH-Ross OH-
714 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PIKE AND
SOUTHEASTERN ROSS COUNTIES UNTIL 730 PM EDT...
At 714 PM EDT, radar indicated a strong thunderstorm 9 miles
southeast of Chillicothe, moving southeast at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Locations impacted include...
Londonderry, Pike County Airport, Scioto Trail State Park, Richmond
Dale and Omega.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3917 8277 3917 8278 3910 8280 3918 8297
3932 8291 3930 8276
TIME...MOT...LOC 2314Z 297DEG 32KT 3925 8285
HatzosSpecial weather statement, Jul 22, 7:33 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Wilmington OH
733 PM EDT SAT JUL 22 2017
KYZ091>093-230000-
Boone KY-Kenton KY-Campbell KY-
733 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT KENTON...CENTRAL CAMPBELL AND
NORTHERN BOONE COUNTIES UNTIL 800 PM EDT...
At 733 PM EDT, radar indicated a strong thunderstorm near Delhi
Hills, moving east at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Locations impacted include...
Covington, Florence, Independence, Erlanger, Fort Thomas, Newport,
Edgewood, Alexandria, Elsmere, Fort Mitchell, Villa Hills, Highland
Heights, Taylor Mill, Fort Wright, Ludlow, Southgate, Crescent
Springs, Crestview Hills, Park Hills and Lakeside Park.
This includes I-75 in Kentucky between mile markers 175 and 191.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3910 8467 3907 8462 3907 8460 3909 8457
3907 8443 3906 8443 3905 8442 3904 8435
3902 8431 3891 8433 3885 8453 3899 8479
TIME...MOT...LOC 2333Z 289DEG 35KT 3906 8466
HatzosLocal storm report, Jul 22, 7:35 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
735 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND GST KCVG CINC N KY APT 39.05N 84.66W
07/22/2017 M46.00 MPH BOONE KY ASOS
&&
HATZOSSpecial weather statement, Jul 22, 8:33 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Wilmington OH
833 PM EDT SAT JUL 22 2017
KYZ092-093-095>097-230115-
Pendleton KY-Kenton KY-Campbell KY-Bracken KY-Grant KY-
833 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT WESTERN BRACKEN...SOUTHERN
KENTON...SOUTHERN CAMPBELL...NORTHEASTERN GRANT AND PENDLETON
COUNTIES UNTIL 915 PM EDT...
At 832 PM EDT, radar indicated a strong thunderstorm near Crittenden,
moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Walton, Falmouth, Crittenden, Butler, Mount Auburn, Browning Corner,
Atwood, Bradford, Willow Grove, Northcutt, Bracht, Gardnersville,
Powersville, Peach Grove, Fiskburg, Johnsville, Sherman, Goforth,
Neave and Woolcutt.
This includes I-75 in Kentucky between mile markers 161 and 169.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3857 8420 3858 8421 3858 8422 3872 8465
3880 8462 3880 8461 3889 8459 3882 8423
3880 8421 3877 8407 3877 8405 3855 8414
TIME...MOT...LOC 0032Z 287DEG 29KT 3879 8450
BinauSpecial weather statement, Jul 22, 9:04 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
904 PM EDT SAT JUL 22 2017
KYZ096>100-OHZ078-079-081-230145-
Pendleton KY-Robertson KY-Mason KY-Lewis KY-Bracken KY-Clermont OH-
Adams OH-Brown OH-
904 PM EDT SAT JUL 22 2017
...STRONG THUNDERSTORMS WILL AFFECT MASON...ROBERTSON...NORTHWESTERN
LEWIS...BRACKEN...SOUTHEASTERN PENDLETON...SOUTH CENTRAL CLERMONT...
SOUTHERN BROWN AND SOUTHWESTERN ADAMS COUNTIES UNTIL 945 PM EDT...
At 902 PM EDT, radar indicated numerous strong thunderstorms
from Falmouth to Ripley and Aberdeen, moving east at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Maysville, Falmouth, Washington, West Union, Manchester, Ripley,
Aberdeen, Augusta, Lewisburg, Brooksville, Tollesboro, Morgan,
Decatur, Mount Olivet, Dover, Higginsport, Germantown, Sardis, Chilo
and Concord.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3849 8359 3852 8364 3846 8386 3849 8393
3847 8396 3851 8418 3856 8416 3855 8421
3858 8421 3856 8441 3855 8443 3854 8442
3855 8447 3881 8412 3883 8339 3843 8357
TIME...MOT...LOC 0102Z 279DEG 28KT 3871 8405
BinauThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:33 PM EDT | Special Weather Statement | ILN | Bracken, Pendleton | 42 min |
| Jul 22, 9:04 PM EDT | Special Weather Statement | ILN | Bracken, Mason, Robertson | 41 min |
| Jul 22, 9:11 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason | 49 min |
| Jul 22, 9:27 PM EDT | Areal Flood Advisory | ILN | Bracken, Lewis, Mason | 3 hr |
| Jul 22, 9:35 PM EDT | Flash Flood Warning | ILN | Bracken, Lewis, Mason | 6 hr |
| Jul 22, 9:45 PM EDT | Special Weather Statement | ILN | Lewis | 30 min |
| Jul 22, 9:55 PM EDT | Special Weather Statement | ILN | Bracken | 50 min |
| Jul 22, 10:10 PM EDT | Flash Flood Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 18 hr |
| Jul 22, 11:06 PM EDT | Areal Flood Advisory | ILN | Boone, Gallatin | 3 hr |
| Jul 22, 11:07 PM EDT | Special Weather Statement | ILN | Boone | 23 min |
| Jul 22, 11:14 PM EDT | Flash Flood Warning | ILN | Boone | 3 hr |
| Jul 22, 11:23 PM EDT | Areal Flood Advisory | ILN | Bracken, Lewis, Mason, Robertson | 3 hr |
| Jul 22, 11:26 PM EDT | Areal Flood Advisory | ILN | Boone, Bracken, Campbell, Grant, Kenton, Pendleton and 1 more | 3 hr |
| Jul 22, 11:45 PM EDT | Special Weather Statement | ILN | Gallatin, Grant | 30 min |
| Jul 23, 12:02 AM EDT | Flash Flood Warning | ILN | Bracken, Mason, Robertson | 3 hr |
| Jul 23, 12:12 AM EDT | Flash Flood Warning | ILN | Bracken, Pendleton | 4 hr |
| Jul 23, 12:19 AM EDT | Special Weather Statement | ILN | Bracken, Pendleton, Robertson | 41 min |
| Jul 23, 12:59 AM EDT | Special Weather Statement | ILN | Mason | 31 min |
| Jul 23, 1:20 AM EDT | Flash Flood Warning | ILN | Lewis | 3 hr |
| Jul 23, 2:47 AM EDT | Areal Flood Warning | ILN | Bracken, Lewis, Mason | 6 hr |
| Jul 23, 3:04 AM EDT | Special Weather Statement | ILN | Gallatin | 26 min |
| Jul 23, 3:40 AM EDT | Areal Flood Advisory | ILN | Carroll, Gallatin, Owen | 3 hr |
| Jul 23, 4:07 AM EDT | Areal Flood Warning | ILN | Lewis | 6 hr |
| Jul 23, 8:49 AM EDT | Areal Flood Warning | ILN | Bracken, Lewis, Mason | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.